# SDR SIMA201123103

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 19,426 hours, 17,237 cycles
- Engine: Rroyce AE3007A12
- Engine time: 24,834 hours, 21,834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312732
- Condition: Malfunctioned
- Location: Left
- Part time: 24,834 hours, 21,834 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4395 THE CREW REPORTED THE LEFT ENGINE HAD EXCESSIVE SMOKE AFTER SHUTDOWN AFTER 10 MINUTES STILL HAD SMOKE EMITTING FROM EXHAUST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED E1 IAW AE MTX WC 71-000-00.  THE OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.  NO DEFECTS NOTED AT THIS PRESENT TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
